# SDR ASAA2018122867590

- Difficulty date: December 26, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,556 hours, 6,737 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Condition: Closed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE "FWD CAB" ZONE TEMP LIGHT ILLUMINATED. AFTER RUNNING THE QRH, THE ZONE TEMP DID NOT GO OUT. THE FORWARD CABIN'S TEMP IS O/K AS PER THE FLIGHT ATTENDANT. GROUNDED - YES. CHECKED AND RELEASED PER MEL 21-1G, ONE PACK INOP RIGHT HAND, COMPLIED WITH PROCEDURES (MTX) PER B737-900 AMM 21-00-00-040-085. FWD CARGO HEAT DUCT CLOSED POSITION, RIGHT AIRFLOW SHUTOFF VALVE CLOSED. CONFIGURATION CHANGES HAVE BEEN C/W. COMPLETED R/H PACK DEACTIVATION BY CLOSING C/B P6-4 C-5. FWD PACK ZONE LIGHT EXTINGUISHED. DEFECT CLEARED.
